Tampere University of Technology

TUTCRIS Research Portal

Homogeneous (α,k)-Polynomial Solutions of the Fractional Riesz System in Hyperbolic Space

Research output: Contribution to journalArticleScientificpeer-review

Details

Original languageEnglish
Pages (from-to)1253–1267
Number of pages15
JournalComplex Analysis and Operator Theory
Volume11
Issue number5
Early online date1 Apr 2017
DOIs
Publication statusPublished - 2017
Publication typeA1 Journal article-refereed

Abstract

In this paper we study the fractional analogous of the Laplace–Beltrami equation and the hyperbolic Riesz system studied previously by H. Leutwiler, in (Formula presented.). In both cases we replace the integer derivatives by Caputo fractional derivatives of order (Formula presented.). We characterize the space of solutions of the fractional Laplace–Beltrami equation, and we calculate its dimension. We establish relations between the solutions of the fractional Laplace–Beltrami equation and the solutions of the hyperbolic fractional Riesz system. Some examples of the polynomial solutions will be presented. Moreover, the behaviour of the obtained results when (Formula presented.) is presented, and a final remark about the consideration of Riemann–Liouville fractional derivatives instead of Caputo fractional derivatives is made.

Keywords

  • Caputo fractional derivative, Hyperbolic, Hyperbolic fractional Riesz system, Hypermonogenic functions, Laplace–Beltrami fractional differential operator

Publication forum classification

Field of science, Statistics Finland